# SDR DHL2003604668

- Difficulty date: May 29, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER EXTERNAL SKIN HAS SEVERAL DENTS FROM STA XE 132.000 TO XE 246.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030501, ED 3277.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN PANEL IAW EO DHL 030501, ED 3277.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN IAW EO DHL 030501, ED 3277.  CLEANED, TREATED AND PRIMED NEW SKIN IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN AND FASTENERS ON LT ELEVATOR UPPER EXTERNAL SURFACE IAW EO DHL 030501, ED 3277, SRM 51-1-21 PG 1, SRM 51-1-21A PG 3.  SEE NR 4038 FOR WEIGHT AND BALANCE.
